# SDR FDEA200907172652

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N010345
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900, STR 26 R STR SUPPORT ANGLE CORRODED. CORROSION ON SUPPORT ANGLE FOUND EXCEEDED SRM ALLOWABLE LIMITS.  REPAIR CARRIED OUT IAW E.A. F-5310-131079 : BS 900, S-26R STRINGER SPLICE -REPAIR PART FABRICATION.  REPAIR IS CLASSFIED AS MINOR PER GMM 6-2-100 CRITERIA.
